The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1359 KB) | Metadata | Table of Contents | ZAA summary
Volume 14, Issue 4, 1995, pp. 677–704
DOI: 10.4171/ZAA/647

Published online: 1995-12-31

Conformally Covariant Operators in Clifford Analysis

John Ryan[1]

(1) University of Arkansas, Fayetteville, USA

Following recent work of Peetre and Qian, the conformal covariance of convolution operators involving the fundamental solutions to iterates of the Dirac operator in Euclidean space is described using Vahlen matrices. This conformal covariance is applied to a number of problems, including Dirichlet problems over unbounded domains.

Keywords: Conformal group, Dirac operator, intertwining operators, Möbius transformation, left Clifford holomorphic functions

Ryan John: Conformally Covariant Operators in Clifford Analysis. Z. Anal. Anwend. 14 (1995), 677-704. doi: 10.4171/ZAA/647